Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 638251, 8 pages
http://dx.doi.org/10.1155/2008/638251
Research Article

Subordination Properties for Certain Analytic Functions

1Department of Mathematics, Faculty of Science, University of Mansoura, Mansoura 35516, Egypt
2Department of Mathematics, Teachers' College in Abha, King Khalid University, Abha, P.O. Box 249, Saudi Arabia
3Department of Applied Mathematics, Pukyong National University, Pusan 608-737, South Korea
4Department of Mathematics, Faculty of Science, King AbdulAziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 13 September 2007; Accepted 7 November 2007

Academic Editor: Brigitte Forster-Heinlein

Copyright © 2008 A. A. Attiya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Ruscheweyh, “New criteria for univalent functions,” Proceedings of the American Mathematical Society, vol. 49, no. 1, pp. 109–115, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. H. S. Al-Amiri, “On Ruscheweyh derivatives,” Annales Polonici Mathematici, vol. 38, no. 1, pp. 88–94, 1980. View at Google Scholar
  3. M. P. Chen, “On functions satisfying Re{f(z)/z}>α,” Tamkang Journal of Mathematics, vol. 5, pp. 231–234, 1974. View at Google Scholar
  4. M. P. Chen, “On the regular functions satisfying Re{f(z)/z}>α,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 3, no. 1, pp. 65–70, 1975. View at Google Scholar
  5. K. K. Dixit and S. K. Pal, “On a class of univalent functions related to complex order,” Indian Journal of Pure and Applied Mathematics, vol. 26, no. 9, pp. 889–896, 1995. View at Google Scholar
  6. T. G. Èzrohi, “Certain estimates in special classes of univalent functions regular in the circle |z|<1,” Dopovidi Akademiji Nauk Ukrajins'koji RSR, vol. 1965, pp. 984–988, 1965. View at Google Scholar
  7. R. M. Goel, “The radius of convexity and starlikeness for certain classes of analytic functions with fixed second coefficients,” Annales Universitatis Mariae Curie-Skłodowska. Sectio A, vol. 25, pp. 33–39, 1971. View at Google Scholar
  8. Y. C. Kim and F. Rønning, “Integral transforms of certain subclasses of analytic functions,” Journal of Mathematical Analysis and Applications, vol. 258, no. 2, pp. 466–489, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. H. MacGregor, “Functions whose derivative has a positive real part,” Transactions of the American Mathematical Society, vol. 104, no. 3, pp. 532–537, 1962. View at Publisher · View at Google Scholar
  10. A. Swaminathan, “Certain sufficiency conditions on Gaussian hypergeometric functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 4, article 83, pp. 1–10, 2004. View at Google Scholar
  11. K. Yamaguchi, “On functions satisfying Re{f(z)/z}<0,” Proceedings of the American Mathematical Society, vol. 17, no. 3, pp. 588–591, 1966. View at Publisher · View at Google Scholar
  12. H. S. Wilf, “Subordinating factor sequences for convex maps of the unit circle,” Proceedings of the American Mathematical Society, vol. 12, no. 5, pp. 689–693, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. M. Srivastava and A. A. Attiya, “Some subordination results associated with certain subclasses of analytic functions,” Journal of Inequalities in Pure and Applied Mathematics, vol. 5, no. 4, pp. 1–6, 2004, article 82. View at Google Scholar
  14. R. M. Ali, V. Ravichandran, and N. Seenivasagan, “Subordination by convex functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 62548, 6 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. A. Attiya, “On some applications of a subordination theorem,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 489–494, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. A. Frasin, “Subordination results for a class of analytic functions defined by a linear operator,” Journal of Inequalities in Pure and Applied Mathematics, vol. 7, no. 4, article 134, pp. 1–7, 2006. View at Google Scholar
  17. S. Singh, “A subordination theorem for spirallike functions,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 7, pp. 433–435, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet